Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 39, NWS Fort Worth, TX

June 19, 2019Hunt County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 19, 2019, 5:46 PM CDT for Hunt County, Texas. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2019, 5:46 PM CDT (22:46 UTC)
Expired
Jun 19, 2019, 6:30 PM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 133 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:03 PM CDTHAIL 1.252 Wnw Campbell, TXHALF DOLLAR SIZE HAIL NEAR CAMPBELL
Jun 19, 6:07 PM CDTHAIL 1.53 Sse Campbell, TXPING PONG BALL SIZE HAIL ON I-30 EAST OF CAMPBELL
Jun 19, 6:19 PM CDTTSTM WND DMG4 N Lone Oak, TXPOWER POLES BROKEN AND LARGE LIMBS DOWN SOUTHEAST OF GREENVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:58 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-564 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

873 
WFUS54 KFWD 192246
TORFWD
TXC231-192330-
/O.NEW.KFWD.TO.W.0039.190619T2246Z-190619T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
546 PM CDT Wed Jun 19 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  East central Hunt County in north central Texas...

* Until 630 PM CDT.
    
* At 546 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Greenville, moving southeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Campbell around 550 PM CDT.

Other locations impacted by this tornadic thunderstorm include Lone
Oak and Neylandville.

This includes Interstate 30 between mile markers 89 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3299 9603 3306 9618 3322 9609 3315 9586
      3298 9586
TIME...MOT...LOC 2246Z 295DEG 22KT 3310 9605 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

92
3 follow-up statements
443 
WWUS54 KFWD 192304
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
604 PM CDT Wed Jun 19 2019

TXC231-192330-
/O.CON.KFWD.TO.W.0039.000000T0000Z-190619T2330Z/
Hunt TX-
604 PM CDT Wed Jun 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL HUNT COUNTY...
    
At 603 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 4 miles southwest of Cumby, or 12 miles east of 
Greenville, moving east at 30 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Hunt County, including the following locations... Lone
Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3299 9603 3307 9615 3320 9607 3315 9586
      3298 9586
TIME...MOT...LOC 2303Z 289DEG 25KT 3306 9590 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

Stalley
049 
WWUS54 KFWD 192317
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
617 PM CDT Wed Jun 19 2019

TXC231-192330-
/O.CON.KFWD.TO.W.0039.000000T0000Z-190619T2330Z/
Hunt TX-
617 PM CDT Wed Jun 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL HUNT COUNTY...
    
At 617 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cumby, or 13 miles south of Commerce, moving east at
20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Campbell and Lone Oak. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3298 9591 3306 9602 3317 9595 3315 9586
      3298 9586
TIME...MOT...LOC 2317Z 287DEG 16KT 3306 9585 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Stalley
584 
WWUS54 KFWD 192326
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
626 PM CDT Wed Jun 19 2019

TXC231-192336-
/O.EXP.KFWD.TO.W.0039.000000T0000Z-190619T2330Z/
Hunt TX-
626 PM CDT Wed Jun 19 2019

...THE TORNADO WARNING FOR EAST CENTRAL HUNT COUNTY WILL EXPIRE AT
630 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A Tornado Watch remains in effect until midnight CDT for north
central Texas.

LAT...LON 3298 9591 3306 9602 3317 9595 3315 9586
      3298 9586
TIME...MOT...LOC 2326Z 295DEG 22KT 3304 9580 

$$

Stalley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:24 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 19, 3:24 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
324 PM CDT Wed Jun 19 2019

.SHORT TERM...
/Through Tonight/

Key Messages:
-Thunderstorms are expected to begin developing, initially
 northeast of the Dallas/Fort Worth Metropolitan Area, after 4:00
 PM this afternoon.
-Thunderstorms will continue to develop back to the southwest,
 with the highest storm chances expected in the Metroplex after
 7:00 PM.
-Some severe thunderstorms are likely, with large hail (perhaps
 greater than two inches in diameter) and damaging wind gusts in
 excess of 60 MPH being the main hazards.
-A tornado threat will exist as well, with the greatest tornado
 threat expected to exist from 5-8 PM, generally near and
 northeast of Dallas.
-While significant flash flooding is unlikely, some localized
 flooding may be possible in urban areas.

The main story for the short-term forecast will be the convective
chances (and severe weather chances) through the period. At
present time, a 1007 mb surface low is located over West Texas,
with a cold front running back to the northeast across Oklahoma
and into the Missouri River Valley. A dryline extends from the
surface low back to the southwest towards Big Bend National Park.
The warm sector is characterized by a very warm, moist, and
unstable air mass. As of this writing, DFW is 91/75 and Waco is a
sweltering 95/75. While these temperatures and dewpoints are not
entirely atypical for mid June in North and Central Texas, what is
unusual is that per the special 19Z RAOB out of Fort Worth, very
steep mid-level lapse rates are present (8.5 C/km). The result of
this combination is a highly unstable air mass with MLCAPE values
approaching 4000 J/kg. Upper-level flow is impressive too, with
effective bulk shear values approaching 60 KT on the 19Z RAOB.

High-resolution model guidance is in good agreement that
convection should initiate over our northeastern counties to
begin, probably some time between 4 p.m. and 6 p.m. Storms should
begin to the northeast of DFW, and then back-build to the
southwest through the evening. The most likely time for
thunderstorms in the core of the Metroplex (i.e. Collin, Dallas,
Denton, and Tarrant) will be probably be after 7 p.m.
Thunderstorms should progress southeast through the evening, and
should taper off after 3 a.m.

Given the aforementioned high levels of instability and strong
wind shear, any thunderstorms that develop will likely become
severe. Steep mid-level lapse rates and large instability will
result in a risk for large hail (with significant hail, i.e.
larger than two inches in diameter, not out of the question). With
time, shear vectors oriented nearly parallel to the approaching
cold front should allow convection to grow upscale into a
mesoscale convective system (MCS). While the large hail threat
will likely continue, a damaging wind threat will exist as well.
Severe wind gusts in excess of 60 MPH will be likely in the
stronger convective cores. Finally, with regards to the tornado
potential, instability is actually a bit limited in the lowest 3
km of the atmosphere, and low-level flow is not particularly
strong, both of which may limit the tornado potential. With that
being said, total instability is very strong, and deep layer
shear is certainly high enough to support some rotating
thunderstorms, particularly during the initial phases while
thunderstorms remain somewhat discrete.

With regards to heavy rain potential, precipitable water values on
the 19Z sounding were around 1.65 inches, which is not
particularly impressive, but sufficient enough to result in heavy
rainfall in the more intense convective cores. Storms should also
move at a fairly decent speed (30+ MPH) limiting the potential for
widespread flash flooding. Having said that, if we were to get any
training of thunderstorms, particularly over urban areas, a
localized flooding threat could develop.

Finally, into Central Texas, thunderstorm activity may be more
limited, but some isolated to widely scattered storms may still be
possible late this evening. Because of concerns regarding
coverage, the severe weather threat will be lower here, but any
storms that do develop will have to the potential to become
severe.

37

&&

.LONG TERM...
/Thursday and beyond/

Summary: Hot and humid conditions will continue to be of concern
through the end of the week. Low thunderstorm chances will also
continue through early next week, but not everyone will see rain
each day. The best chances will be Sunday into Monday.

Most of the region will be rain-free on Thursday, but the far
western counties will have a low potential for thunderstorms.
Both the GFS and ECMWF are hinting at the dryline across the Big
Country bulging far enough eastward to where thunderstorms may
develop and affect the far western counties Thursday afternoon.
Model soundings reveal a mostly capped environment, but given the
hot afternoon temperatures, a downburst wind threat will exist if
thunderstorms do initiate along the dryline. With 850 mb
temperatures in excess of 25C across the region, afternoon
temperatures will range from the mid 90s along the Red River to
near or just above the century mark across the west. The hot
temperatures, in combination with dewpoint values in the low to
mid 70s, will have heat index values ranging from 104 to 110, with
the highest values being across Central Texas. A limiting factor
on whether the higher values will be reached or exceeded is the
evolution of convection from Wednesday evening... so the Heat
Advisory will remain confined across the southeastern counties.

Weak disturbances will track across the region as an upper level
trough deepens across the western US, and in combination with
ample moisture, there may be scattered thunderstorms on Friday
and Saturday. Friday will feature another hot and humid day with
high temperatures similar to Thursday, and may necessitate a Heat
Advisory. The best chances for showers and thunderstorms will be
Sunday into Monday as a shortwave tracks east across the Central
Plains. Guidance has hinted at a weak front being an area of
focus for convection across Oklahoma, which may slide south
towards North Texas Sunday night. Mid week rain chances may start
to wind down as upper level ridging sets up across the west.
Otherwise, highs will be in the low to mid 90s this weekend and
early next week.

Garcia

&&

.AVIATION... /Issued 100 PM CDT Wed Jun 19 2019/
/18Z TAFs/

Primary concern continues to be convective potential this evening
into tonight. Some MVFR potential remains for tomorrow morning as
well.

Through 19Z or so, occasional MVFR CIGs could persist, primarily
around KDAL, where low-level mixing is not quite as strong.
Regardless, all sites should be VFR by approximately 19Z. Through
this evening, south/southwest winds around 15 kt should
develop/continue, and occasional gusts to 20-25 kt will be
possible.

Convection likely develops across parts of North Texas by 21-23Z.
The most likely area for initial development appears to be across
northeast Texas, perhaps initially impacting the Bonham
cornerpost. Convection should gradually develop closer to
Metroplex terminals by 23Z, likely resulting in significant
impacts. The strongest storm cores will be capable of gusts
upwards of 50 kt (most likely from a westerly direction), but
confidence in this occurring at any one terminal is far too low to
include in TAFs. Otherwise, hail, very heavy rain rates, and
frequent lightning are expected with this convection. Cells should
shift east of terminals around 03-04Z, but some uncertainty
exists in the cessation time. TAF amendments will likely be
needed.

Confidence remains too low for TEMPO TS at KACT, but that could be
introduced in later amendments.

Brief MVFR possible at all sites around 13-15Z tomorrow, before
moisture mixes out. Winds increase from the south thereafter.

Picca

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    74  97  77  96  77 /  60  10  10   0  20
Waco                75  99  77  98  77 /  40   5   5   0  10
Paris               71  92  75  92  76 /  80  10  10   5  10
Denton              71  97  77  95  77 /  60  10  10   5  20
McKinney            71  96  77  95  77 /  80  10  10   0  10
Dallas              75  97  77  96  78 /  60  10  10   0  20
Terrell             74  97  77  96  77 /  60   5  10   0  10
Corsicana           75  95  76  93  76 /  60   5   5   0  10
Temple              74  99  77  98  77 /  40  10  10   5  10
Mineral Wells       70  99  75  96  75 /  50  10  10   5  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT Thursday for TXZ135-146>148-157>162-
174-175.

&&

22/37
Hazardous weather outlook, Jun 19, 3:26 PM CDT, 2 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
326 PM CDT Wed Jun 19 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
326 PM CDT Wed Jun 19 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Strong to severe thunderstorms are likely to develop late this
afternoon, near and to the northeast of the Dallas/Fort Worth
Metropolitan Area. The primary hazards will be very large hail and
damaging to possibly destructive winds. There will also be a risk for
tornadoes, namely for thunderstorms near any residual boundaries.
Heavy rainfall may result in localized flooding, particularly in
urban areas.

Late tonight, the risk for strong to severe storms will shift into
Central and East Texas. The main hazards will be large hail and
damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hot conditions are expected again on Thursday...especially across
Central Texas. Heat index values may climb to near or just above
105 degrees.

After a break in storm chances on Friday, more scattered
thunderstorms are possible over the upcoming weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be requested over most of North and
parts of Central Texas.

In the hours before

Local storm report, Jun 19, 5:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             ANNA                    33.35N  96.57W
06/19/2019  E1.25 INCH       COLLIN             TX   PUBLIC

            HALF DOLLAR SIZE HAIL IN ANNA
Local storm report, Jun 19, 5:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             6 N FARMERSVILLE        33.26N  96.37W
06/19/2019  E2.50 INCH       COLLIN             TX   PUBLIC

            TENNIS BALL SIZE HAIL BETWEEN FARMERSVILLE AND BLUE
            RIDGE
Local storm report, Jun 19, 5:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             WHITEWRIGHT             33.47N  96.38W
06/19/2019  E1.00 INCH       GRAYSON            TX   EMERGENCY MNGR

            QUARTER SIZE HAIL IN WHITEWRIGHT
Local storm report, Jun 19, 5:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             CELESTE                 33.28N  96.20W
06/19/2019  E1.75 INCH       HUNT               TX   AMATEUR RADIO

            GOLF BALL SIZE HAIL IN CELESTE
Local storm report, Jun 19, 5:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             PARIS                   33.65N  95.53W
06/19/2019  E0.75 INCH       LAMAR              TX   TRAINED SPOTTER

            DIME SIZE HAIL IN PARIS
Local storm report, Jun 19, 5:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             6 NE TRENTON            33.49N  96.28W
06/19/2019  E1.00 INCH       FANNIN             TX   TRAINED SPOTTER

            QUARTER HAIL NEAR RANDOLPH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:42 PM CDTSpecial Weather StatementFWDYoung33 min
Jun 19, 12:50 AM CDTSpecial Weather StatementFWDJack, Young40 min
Jun 19, 2:40 AM CDTSpecial Weather StatementFWDGrayson50 min
Jun 19, 3:17 AM CDTHeat AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more64 hr
Jun 19, 3:22 AM CDTSpecial Weather StatementFWDLamar38 min
Jun 19, 4:26 AM CDTSpecial Weather StatementFWDHenderson, Kaufman, Rains, Van Zandt79 min
Jun 19, 4:28 AM CDTSpecial Weather StatementFWDHopkins47 min
Jun 19, 5:54 AM CDTSpecial Weather StatementFWDAnderson66 min
Jun 19, 9:04 AM CDTRiver Flood WarningFWDDelta, Hopkins49 hr
Jun 19, 10:37 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon21 days
Jun 19, 2:11 PM CDTRiver Flood WarningFWDHunt52 hr
Jun 19, 2:11 PM CDTRiver Flood WarningFWDHunt, Rockwall42 hr
Jun 19, 4:28 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson62 min
Jun 19, 4:58 PM CDTSevere Thunderstorm WarningFWDFannin62 min
Jun 19, 5:00 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar60 min
Jun 19, 5:02 PM CDTSevere Thunderstorm WarningFWDHunt58 min
Jun 19, 5:57 PM CDTSevere Thunderstorm WarningFWDLamar32 min
Jun 19, 5:59 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains61 min
Jun 19, 6:09 PM CDTTornado WarningFWDHopkins, Rains51 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.